# SDR AALA202004069017

- Difficulty date: April 4, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 57,989 hours, 23,982 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Motor
- Part number: 305RAA1
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: A/T  CLICKED OFF DURING TAKE OFF ROLL. WAS ONLY ENGEAGED FOR 5 SECONDS OR LESS. TRIED  BOTH FLIGHT F/D AND BOTH A/PS WITHOUT SUCCESS.  REPLACED AUTO THROTTLE SERVO MOTOR 1 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 22-31-91.
